MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 24-sep-2018 with the following findings: the battery compartment was cracked below the bumper pad.(b)(6).
 
Event or Problem Description
The pump was returned for investigation.Investigation revealed the battery compartment was cracked.This report is made based on results of investigation completed on 24-sep-2018.
 
Additional Manufacturer Narrative
Follow-up #1: date of submission 25-feb-2019 - please note, the report submitted on 02/07/2019 is a duplicate report, and was submitted in error, as the reportable investigation findings for this complaint were already included in the fda q3 2018 summary report, submitted to the fda on 10/11/2018, under report # 2531779-2018-18179.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8318240
Report Number2531779-2019-01103
Device Sequence Number13865500
Product Code LZG
UDI-Device Identifier10840406101034
UDI-Public10840406101034
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Was the Report Sent to FDA? Yes
Device Age15 MO
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight154